Join the 'Sovaldi' group to help and get support from people like you.
We found 52 questions associated with the 'Sovaldi' topic.
Posted 2 Sep 2014 by • 5 answers
I have 1 day left on a 12 week trial taking sofosbuvir 400mg. and simeprevir 150mg. my last blood work 1month ago showed undetected viral count. how long will the side effects last before they are all gone?
Posted 12 Feb 2017 by • 1 answer
... afraid this will mess up all my chances for recovery. I'm on my 4th week and once I missed a Sovaldi dose by 5 hours and a daclatasvir dose by 3 hours. I took the missed doses as soon as I remembered but now I have this. I think I messed up big time. I don't know what happened to me. ...
Posted 3 Feb 2017 by • 2 answers
... 18th day of treatment. Will that have effect on the treatment as a whole? I would call my doctor but he's out of the office today and tomorrow. Thank you
Posted 9 Mar 2016 • 1 answerFAQ by Drugs.com
Posted 19 Sep 2016 by • 1 answer
Hi I always take my Sovaldi/Daklinza medication every night at 8PM, and I completely forgot to take them and took them 12 ours late. Is this ok? I am not sure what to do???
Posted 18 Aug 2016 by • 1 answer
Complete treatment sovaldi ribavurin 24 weeks on August 1st 2016 Have major sides effects Bone,muscles, joints, spines head constant pain Extreme fatigue, depress Anyone experimenting that Please need to know I'm scared
Posted 29 Apr 2016 by • 1 answer
Posted 12 May 2016 by • 0 answers
... criteria- but my ins claims there is 1 that I have not met. They will not tell me which one. My doctor has faxed another appeal- if denied who can I go to to fight this- attorney general, lawyer, etc- I'm sure I am not the only person this has happened to. Please help RG
Posted 29 Dec 2015 by • 2 answers
... the Q & A and they are helpful. This is my 2nd time around, on 2012 did a protocol with interferon, ribavirin & sovaldi and it didn't work. I have cirrhosis already and I've been hiv for 23 years and doing well. Anyone else in the group co-infected? And if so how are you ...
Posted 30 Dec 2015 by • 2 answers
I have hep C genotype 3 I started treatment 4 weeks ago taking Sovaldi and Ribavirin my body has been aching its in my joints muscles and feels like it in my bones and progressivly getting worse. I have tried, tried hot baths with epson salts, heat packs, stretching over the counter pain relievers, ...
I am taking Daklenza & Sovaldi, my Dr had injected my knee with cortisone the other week would that?
Posted 27 Jan 2016 by • 0 answers
I am taking Daklenza & Sovaldi for my Hepatitus I have had 40 yrs, my Rheum. Dr had injected my knee with cortisone the other week would that effect my calves & interfere with my Hep medication possibly. It is very painful, and now going into other knee/hip.
Posted 5 Feb 2016 by • 0 answers
Posted 22 May 2015 by • 7 answers
Has anyone experienced severe bone pain, joint pain, and muscle pain after treatment has stopped? I am 3 months out of treatment and my doctors think I am crazy! In fact, they think I'm drug seeking and I am not!! Please HELP!!! Also I have an infection that keeps coming back on me!!! Anyone ...
Posted 4 Sep 2015 by • 3 answers
... breath, also shoulder and hip pain, I am an RN that works in a very intense field that requires a lot of energy, also I am 60 years old.
Posted 13 Aug 2015 by • 2 answers
I am in the UK where the NHS is severely rationing it and sovaldi
Related Condition Support Groups
Sovaldi Patient Information at Drugs.com
- Sovaldi Information for Consumers
- Sovaldi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sovaldi (detailed)